# SDR AALA202306069076

- Difficulty date: June 4, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 62,104 hours, 25,240 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER CABIN FLOORBEAM LOCATED AT BS 947.5 AND LBL 26. REPAIRED FLOORBEAM PER EA 344924 AND SRM 53-70-51-2R-5.
